For the past year and a half I have been suffering from scaly wrinkled looking skin on the exposed part of the head of the glans, the lips of the urethra opening look almost a little swollen and slightly chapped like when your lips chap.
I have been to the doctors and to the derm who both played the issue down and said it might be eczema and I have been prescibed, canasten, hydrocortizone and eumovate cream, none of which have made any difference..
I caught Chlamydia about a year and a half ago and can only remember this problem occuring after this.. could it be an effect of the anti bitotics used to treat the chlamydia or the infection itself?
Ive been tested several times since and am clean of any stds.
At the moment I am just putting vaseline on which masks the problem but is obviously not solving it.. (the skin may be dry/flakey if I didnt put vaseline on)
Chlamydia infection can cause white discharge or pain and burning during micturition but it is not related to wrinkled skin of the penis.The possibilities that are coming to my mind that needs evaluation are eczema,lichen sclerosis and psoriasis.
I sincerely advise you to consult a dermatologist and get a biopsy of the skin done to confirm the diagnosis.
Hope it helps.Take care and pls do keep me posted on how you are doing or in case you have any additional doubts.Kind regards.
Thanks for the fast reply! I will book an appointment with my gp next week. He did mention a biop the first time I went to see him. Seems a bit drastic taking a piece of my penis to find out the skin condition! But I suppose it has to be done..
If it was eczema surely the hydrocortizone would have helped the problem?
Looking at google images I'd say it was deffinetly not lichen sclerosis.. possibly psoriasis, but if so a very mild case of..
Out of interest how would lichen sclerosis and psoriasis be treated? Creams also?
Lichen sclerosis usually treated with application of potent steroids, which may cause relief and prevent scarring. Other options are cryotherapy, and laser therapy.
Psoriasis is a long-term (chronic) skin problem that causes skin cells to grow too quickly, resulting in thick, white, silvery, or red patches of skin.Treatment is by topical treatment like coal tar, dithranol (anthralin), corticosteroids and PUVA(Psoralen and ultraviolet A phototherapy) and systemic treatments of methotrexate, cyclosporine and retinoids
Hope it helps.Take care and pls do keep me posted if you have any additional queries.Kind regards.
From the pictures,it looks like balanitis esp Zoo’s balanitis. Zoon's balanitis appears as a bright red, shiny-surfaced plaque on the glans or inner surface of the foreskin. It is usually painless but may be accompanied by itching. The cause is unknown and it is usually harmless. It may respond to application of steroid cream, but frequently recurs.
I would suggest a dermatologist’s consultation for this.
I finally got a chance to go to my GP. I took him the photos and he was still convinced it was some form of exzema. He instrcuted me to use eumovate for two weeks twice daily and return after that if there is no improvement..
I am fourteen and often masturbate, yesterday I noticed a burning sensation while masturbating. And after ejaculation. And my penis returned to a limp state, I noticed all of my penis was red and burning except the tip of my penis was an extreme white. It hurts for the surface of my penis to touch anything including clothes and the pain is so great that while sitting in class, my penis touching my briefs makes me cry. Please help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.